# SDR QR9R2024111300004

- Difficulty date: November 13, 2024
- Submitted: November 13, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720139129
- Aircraft time: 4,447 hours
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 41600297204
- Part serial: 40711
- Condition: Failed
- Location: Autopilot
- Component: Ap2, Bolkms, UNKNOWN
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING HOVER TAXI, AP2 FAILED MULTIPLE TIMES. UPON BUILDING BACK UP, A/C WOULD OPERATE NORMAL FOR 10-15 MINUTES PRIOR TO NEXT FAILURE. REMOVED AND REPLACED #2 AP MODULE IAW AMM 22-10-00, 5-1. T/P MOC SUCCESSFULLY COMPLETED IAW AMM 05-60-00, 6-12.
